MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = f, corrected data = f) internal report # (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi#: (b)(4).Note: manufacturer contacted customer to ensure that the replacement products resolved the initial concern - able to establish contact with customer who indicated that is comfortable with results from the replacement meter.
 
Event or Problem Description
Consumer reported complaint for erratic blood glucose test results.The director of nursing is calling on behalf of the customer.The customer is concerned with tests results from results obtained of 275 and 128mg/dl.The expected fasting blood glucose test result range is undisclosed.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product storage location is undisclosed.The test strip lot manufacturer's expiration date is undisclosed and open vial date is undisclosed.The meter memory was reviewed for previous test result history by qc.Result 1: (b)(6) 2019 3:08:00 pm 275 post lunch blood.Result 2: (b)(6) 2019 3:09:00 pm 128 post lunch blood.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8575027
Report Number1000113657-2019-00431
Device Sequence Number284902
Product Code NBW
UDI-Device Identifier00021292003135
UDI-Public(01)00021292003135
Combination Product (Y/N)N
Initial Reporter StateWI
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2019
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2019
Initial Report FDA Received Date05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1